Previous |  Up |  Next


Title: Simple categories of topological spaces (English)
Author: Hušek, M.
Language: English
Journal: General Topology and its Relations to Modern Analysis and Algebra
Volume: Proceedings of the Third Prague Topological Symposium, 1971
Issue: 1971
Pages: 203-207
Category: math
MSC: 54B30
MSC: 54D30
MSC: 54D35
MSC: 54D60
idZBL: Zbl 0329.54021
idMR: MR0355943
Date available: 2009-02-12T08:55:49Z
Last updated: 2012-09-21
Stable URL:


Files Size Format View
Toposym_03-1971-1_44.pdf 651.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo